# SDR Q5QA20240223003

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N338QD
- Make and model: Pilats PC1245
- Aircraft serial: 338
- Aircraft time: 14,828 hours, 16,947 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Deice System
- Part number: 5302412155
- Condition: Cracked
- Location: Intake Lip
- Part time: 4,167 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION CRACKING WAS FOUND ON THE AFT SIDE OF THE HEATED LIP ASSEMBLY, THE CRACKING WAS IDENTIFIED BY VISUAL INSPECTION. THE PILATUS PC-12 REPAIR INVOLVES REPLACEMENT OF THE ENTIRE HEATED ANTI-ICE LIP ASSEMBLY P/N 530.24.12.151, OR P/N 530.24.12.155 THE HEATED LIP ASSY. SEEMS TO HAVE A CONSISTENT FAILURE RATE AROUND 1500- 4000 HOURS OF OPERATION. WE HAVE REPLACED SEVERAL HEATED LIP ASSEMBLIES WITHIN OUR FLEET. THIS CURRENT LIP WAS ON SINCE 12/2020 AND HAD ACCUMULATED A TOTAL TIME IN SERVICE OF 4,167.4.
